User menu

Partial inner product structures on certain topological vector lattices

Bibliographic reference Antoine, Jean-Pierre ; Lassner, G.. Partial inner product structures on certain topological vector lattices. In: Mathematische Nachrichten, Vol. 119, p. 7-14 (1984)
Permanent URL http://hdl.handle.net/2078.1/55698
  1. Antoine, J. Funct. Anal., 23, 369 (1976)
  2. Antoine, J. Math. Phys., 21, 268 (1980)
  3. Antoine, J. Math. Phys., 22, 2489 (1981)
  4. Friedrich, Wiss. Z. Karl-Marx-Univ. Leipzig, Math.-Naturwiss. R., 27, 245 (1978)
  5. Topological Vector Spaces I, Springer-Verlag, Berlin — Heidelberg — New York 1969
  6. Lassner, Reports Math. Phys., 3, 279 (1972)
  7. Lassner, Reports Math. Phys., 9, 205 (1976)
  8. Ordered Topological Vector Spaces, Harper and Row, New York — Evanston — London 1967
  9. Schaefer Helmut H., Topological Vector Spaces, ISBN:9780387053806, 10.1007/978-1-4684-9928-5